English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic algebras related to elliptic curves

MPS-Authors
/persons/resource/persons236530

Zotov,  A. V.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235689

Levin,  A. M.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235924

Olshanetsky,  M. A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zotov, A. V., Levin, A. M., Olshanetsky, M. A., & Chernyakov, Y. B. (2008). Quadratic algebras related to elliptic curves. Theoretical and Mathematical Physics, 156(2), 1103-1122. doi:10.1007/s11232-008-0081-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2944-2
Abstract
There is no abstract available